# SDR SWAA2023030699757

- Difficulty date: February 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN AFT CARGO BAY BS 927-947 RBL 21 UNDER R/H FLOOR TO SIDEWALL SUPPORT IS CRACKED<[01] CRACKED ON INTERCOSTAL IN AFT CARGO BAY BS 927-947 RBL 21 WITH NEXT DIMENSION L=0.850 TOOL USED ID: ATS1317; S/N: UNKNOWN; DATE:08/2022; DUE: 08/2023 FOUND TO BE OUT LIMITS I.A.W SRM 53-70-53-0L-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTION #1.;[03] RECEIVED NEW INTERCOSTAL P/N 147A7580-63. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 147A7500 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ITEM 3. OKAY TO INSTALL NEW INTERCOSTAL.;[05] INSTALLED ON AFT CARGO BAY NEW INTERCOSTAL BS 927 TO BS 947 RBL 21 IAW SRM 51-40-02 AND DWG 147A7500;[06] VERIFIED CORRECTIVE ACTION 5;[07] VERIFIED MEASUREMENT TABLE. WORKSCOPE COMPLETE
